Tricomi type equations with terms of lower order
by Menglibay Ruziev; Michael Reissig
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 1, 2016

Abstract: In this paper, we study Tricomi type equations with terms of lower order in the plane. Solutions are required to satisfy conditions on one part of a characteristic in the hyperbolic region of the considered domain and on some parts of the line of parabolic degeneracy. We prove the uniqueness of solutions in suitable spaces of generalised solutions by application of extremum principle. The proof of the existence is based on the theory of singular integral equations, Wiener-Hopf equations and Fredholm integral equations.

Online publication date: Fri, 05-Feb-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com